Discover more from Coquin de Chien’s Newsletter
Connection or No Connection?
Most of this article is what I had to delete from another body of work. It just didn’t fit. But I wanted to preserve it here because it is too valuable to just delete into oblivion. If there are any doctors or researchers interested in this, please let me know and I will try to assist you with data from four (4) states.
Among nearly 500,000 Death Certificates from Massachusetts certified between 2015 and 2022, there is but one (1) and only one (1) Death Certificate that uses Y59.0 or T88.1 and it contained both. Medical Examiner Rebecca Dedrick certified the death of Solomon A Kizitoh who died on January 16, 2021 at the age of 60yo. Cause A states, “ACUTE BRONCHOPNEUMONIA AND IDIOPATHIC.” Cause B states, “THROMBOCYTOPENIA FOLLOWING COVID-19 VACCINATION” in “DAYS.” Dr. Dedrick is telling us that the covid vaccine was causal in Solomon’s death. And we know from the Brief Report about Brianna’s stroke death that “thrombocytopenia is frequent” in CVST type of stroke deaths. I often joke that an intern must have been working that day in the medical coding department. Y59.0 and T88.1 appear no where else in 2015-2022 despite there being many obvious covid vaccine deaths.
If covid vaccine deaths are not coded, then how does anyone know how many deaths there are from covid vaccines? It is a criminal act of fraud of omission for the entire health enterprise to purposely avoid the certification of deaths using codes for covid vaccines.
Evidence of fraud is all throughout the Death Certificate database. A search for Death Certificates containing ICD-10 codes that begin with I59 or T88 was performed and the following examples appeared. In 2021, an 82yo woman’s Death Certificate information follows. Cause A states, “ANAPHYLAXIS FOLLOWING IRON INFUSION FOR THE TREATMENT OF.” Cause B states, “CHRONIC ANEMIA.” ICD-10 codes Y57.9 “Drug or medicament, unspecified,” and T88.6 “Anaphylactic shock due to adverse effect of correct drug or medicament properly administered” were listed on her Death Certificate and match with Causes A and B.
In 2021, a 62yo woman’s Death Certificate information follows. Cause A states, “PROBABLE ALLERGIC REACTION IN THE SETTING OF RECENT UMECLIDINIUM USE” in “MIN.” ICD-10 codes Y42.7 “Androgens and anabolic congeners” and T88.7 “Unspecified adverse effect of drug or medicament” were listed on her Death Certificate and match with Causes A and B.
Two (2) more occurred in 2021 related to “COMPLICATIONS OF CANCER THERAPY” and “DRUG ADVERSE EFFECT-ASPIRIN.”
In the 2022 database, a search of the same criteria (ICD-10 codes beginning with Y59 or T88) yielded five (5) records. What I found is very concerning.
Male 71yo. Cause A “MULTIORGAN FAILURE” in “HRS.” Cause B “DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS” in “DAYS.” Conditions Contributing, “NON-ST-ELEVATION MYOCARDIAL INFARCTION, HEART FAILURE WITH REDUCED EJECTION FRACTION, PSORIASIS, CELLULITIS, SEPSIS, ACUTE KIDNEY INJURY.” ICD-10 codes applied are Y57.9, A41.9, D72.1, I21.4, I50.9, L03.9, L40.9, N17.9, R68.8, T88.7
Remember that Abby 20yo died from eosinophilic myocarditis. If she was vaccinated, and that is likely given her status as a student, then there may be a connection between eosinophilia and covid vaccines. Multi-organ failure and acute kidney failure are both known to result from covid vaccines and from the use of Remdesivir. There is no mention of covid on the 71yo’s Death Certificate, which means Remdesivir likely was not used.
Male 68yo. Cause A “FLUID OVERLOAD” in “2 DAYS.” Cause B “DIFFERENTIATION SYNDROME” in “3 DAYS.” Cause C “ACUTE PROMYELOCYTIC LEUKEMIA” in “2 WKS.” ICD-10 codes applied are C92.4, E87.7, T88.7, Y43.4
Notice the promyelocytic leukemia. This occurred in only two (2) weeks.
Female 75yo. Cause A “ACUTE RESPIRATORY FAILURE” in “DAYS.” Cause B “BACTEREMIA ENDOCARDITIS” in “WKS.” Conditions Contributing, “ACUTE KIDNEY INJURY, SHOCK, DRUG RASH WITH EOSINOPHILIA AND SYSTEM SYMPTOMS.” ICD-10 codes applied are A49.9, D72.1, I38, J96.0, N17.9, R57.9, T88.7, Y57.9
Again we see eosinophilia. Could the rash be thrombocytopenia purpura misdiagnosed? What is the drug rash from? What drug was given? It was listed in the codes. T88.7 means “Unspecified adverse effect of drug or medicament” and Y57.9 means “Drug or medicament, unspecified.”
Male 88yo. Cause A “DIFFERENTIATION SYNDROME” in “DAYS.” Cause B “ACUTE PROMYELOCYTIC LEUKEMIA” in “WKS.” Conditions Contributing, “CORONARY ARTERY DISEASE.” ICD-10 codes applied are C92.4, I25.1, T88.7, Y57.9
According to a few sites, acute promyelocytic leukemia is treatable, but without treatment one lives for a week to a month. The average age is around 30yo to 40yo. Given that two are here at 68yo and 88yo and both died, I wonder what set it off and made them die so quickly.
Female 65yo. Cause A “END STAGE FRONTAL TEMPORAL LOBE DEMENTIA” in “5 YRS.” Cause B “SEIZURE DISORDER” in “1 MOS.” Cause C “DRUG REACTION WITH EOSINOPHILIA AND SYSTEMIC SYMPTOMS SYNDROME” in “2 DAYS.” ICD-10 codes applied are G31.0, D72.1, R56.8, T88.7, Y57.9
Again, eosinophilia appears.
Eosinophilia and promyelocytic leukemia are blood-related issues. People are dying from all types of dysregulation of the blood. Perhaps I’m overly biased to dwell upon these deaths.
My hope is that some doctors or researchers interested in the marginal changes in death certificate causes of death from pre-2021 to post-2021 will come up with some ideas to study why these things are seemingly occurring more.
Eventually, I may get back to writing real articles. There is a very important project ongoing.